On the union of two generalized manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1950)
- Volume: 4, Issue: 3-4, page 231-243
- ISSN: 0391-173X
Access Full Article
topHow to cite
topWhite, Paul A.. "On the union of two generalized manifolds." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 4.3-4 (1950): 231-243. <http://eudml.org/doc/83098>.
@article{White1950,
author = {White, Paul A.},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {topology},
language = {eng},
number = {3-4},
pages = {231-243},
publisher = {Scuola normale superiore},
title = {On the union of two generalized manifolds},
url = {http://eudml.org/doc/83098},
volume = {4},
year = {1950},
}
TY - JOUR
AU - White, Paul A.
TI - On the union of two generalized manifolds
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1950
PB - Scuola normale superiore
VL - 4
IS - 3-4
SP - 231
EP - 243
LA - eng
KW - topology
UR - http://eudml.org/doc/83098
ER -
References
top- [1] E.G. Begle, Locally Conne ted Spaces and Generalized Manifolds, Amer. Jour. of Math, vol. 64 (1940). Zbl0061.41101
- [2] W. Hurewicz and H. Wallman, Dimension Theory, Princeton Univ. Press (1941). Zbl0060.39808MR6493
- [3] P.A. White, Additive Properties of Compact Spaces, Duke Math. Jour., vol. 11 (1944). Zbl0061.41005MR11541
- [4] R.L. Wilder, Topology of Manifolds, American Math Soc., Colloquium Publications, vol. 32 (1949). Zbl0039.39602MR29491
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.